# SDR RRXA991142

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 620 - 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, BRACKET, CABIN FLOOR TRACK BRACKET BETWEEN STA 620 AND STA 660 AT BL 59 LEFT, WL 0.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW DC8 SRM 51-3-0 PG1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
